Products of Rectangular Random Matrices: Singular Values and Progressive Scattering

Akemann G, Ipsen J, Kieburg M (2013)
Physical Review E 88(5): 052118.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We discuss the product of $M$ rectangular random matrices with independentGaussian entries, which have several applications including wirelesstelecommunication and econophysics. For complex matrices an explicit expressionfor the joint probability density function is obtained using theHarish-Chandra--Itzykson--Zuber integration formula. Explicit expressions forall correlation functions and moments for finite matrix sizes are obtainedusing a two-matrix model and the method of bi-orthogonal polynomials. Thisgeneralises the classical result for the so-called Wishart--Laguerre Gaussianunitary ensemble (or chiral unitary ensemble) at M=1, and previous results forthe product of square matrices. The correlation functions are given by adeterminantal point process, where the kernel can be expressed in terms ofMeijer $G$-functions. We compare the results with numerical simulations andknown results for the macroscopic density in the limit of large matrices. Thelocation of the endpoints of support for the latter are analysed in detail forgeneral $M$. Finally, we consider the so-called ergodic mutual information,which gives an upper bound for the spectral efficiency of a MIMO communicationchannel with multi-fold scattering.
Erscheinungsjahr
Zeitschriftentitel
Physical Review E
Band
88
Zeitschriftennummer
5
Seite
052118
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Ipsen J, Kieburg M. Products of Rectangular Random Matrices: Singular Values and Progressive Scattering. Physical Review E. 2013;88(5):052118.
Akemann, G., Ipsen, J., & Kieburg, M. (2013). Products of Rectangular Random Matrices: Singular Values and Progressive Scattering. Physical Review E, 88(5), 052118. doi:10.1103/PhysRevE.88.052118
Akemann, G., Ipsen, J., and Kieburg, M. (2013). Products of Rectangular Random Matrices: Singular Values and Progressive Scattering. Physical Review E 88, 052118.
Akemann, G., Ipsen, J., & Kieburg, M., 2013. Products of Rectangular Random Matrices: Singular Values and Progressive Scattering. Physical Review E, 88(5), p 052118.
G. Akemann, J. Ipsen, and M. Kieburg, “Products of Rectangular Random Matrices: Singular Values and Progressive Scattering”, Physical Review E, vol. 88, 2013, pp. 052118.
Akemann, G., Ipsen, J., Kieburg, M.: Products of Rectangular Random Matrices: Singular Values and Progressive Scattering. Physical Review E. 88, 052118 (2013).
Akemann, Gernot, Ipsen, Jesper, and Kieburg, Mario. “Products of Rectangular Random Matrices: Singular Values and Progressive Scattering”. Physical Review E 88.5 (2013): 052118.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 24329225
PubMed | Europe PMC

arXiv: 1307.7560

Suchen in

Google Scholar